# SDR IPXA2018080132235

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8
- Aircraft time: 2,392 hours, 316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U485483
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL MCD STA 1950 LBL 98 HAS DAMAGED UPPER SKIN. REF FAB NEW FLOOR PNL PER DWG 146U4854 AND EO B747-5320-69406-A FOR OMISSION OF EDGE POTTING.
